# SDR HALA2011121300588

- Difficulty date: December 13, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 35,467 hours, 6,560 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Activation
- Location: Wx Radar Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - WX RADAR SYS EICAS STATUS MESSAGE DISPLAYED.  ACCOMPLISHED FIM 34-43-00 NO FAULTS NOTED.  SYSTEMS OPS CK GOOD AT GATE, EICAS MSG WXR RADAR SYS EXINGUISHED. OK FOR SERVICE.
